# SDR EISA95428

- Difficulty date: November 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N368PA
- Make and model: Boeing 727221
- Aircraft serial: 22540
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DITCHING PAN TIE CLIP CRACKED STATION 1183, RBL 37.  REMOVED CLIP, FABRICATED NEW CLIP PER SRM 51-30-2, INSTALLED CLIP PER SRM 51-10-1.  (M)
